# SDR DL76G080387

- Difficulty date: March 18, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 43,568 hours, 6,413 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 112T700540
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED SHIM BETWEEN NR 2 PYLON AFT PITCH LOAD FITTING AND WING SKIN.  PITCH LOAD FITTING AND DAMAGED SHIM WAS REMOVED, SHIM WAS REPLACED AND PITCH LOAD FITTING WAS REINSTALLED.
